The Annals of Mathematical Statistics

On Stochastic Limit and Order Relationships

H. B. Mann and A. Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 14, Number 3 (1943), 217-226.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731415

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731415

Mathematical Reviews number (MathSciNet)
MR9261

Zentralblatt MATH identifier
0063.03774

Citation

Mann, H. B.; Wald, A. On Stochastic Limit and Order Relationships. The Annals of Mathematical Statistics 14 (1943), no. 3, 217--226. doi:10.1214/aoms/1177731415. http://projecteuclid.org/euclid.aoms/1177731415.


Export citation